# SDR R61A2022092300565

- Difficulty date: September 1, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000381
- Aircraft time: 22,424 hours, 15,341 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER CF III SHEAR CLIP CORRODED FWD OF WASTE SERVICE BOX AT FR 88, STGR 27R TO STGR 26R  REMOVED CORRODED SHEAR CLIP AND INSTALLED NEW SHEAR CLIP FWD OF WASTE SERVICE BOX AT FR 88, STGR 27R TO 26R, RESTORED SURFACE PROTECTION AND APPLIED CIC. REF EMB 175 SRM 51-40-08, SRM 51-23-06, CPM 51-25-00.
